RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 2, Pages 240–250 (Mi tmf2106)  

This article is cited in 1 scientific paper (total in 1 paper)

Lagrangians for rotationally symmetric gauge fields in a space of arbitrary dimension

I. P. Volobuev


Abstract: A study is made of gauge fields with arbitrary gauge group that are invariant up to a gauge transformation with respect to a subgroup of the group of spatial rotations. It is shown that the Lagrangian for such fields in a space of arbitrary dimension reduces to a Lagrangiaa of Higgs type in a space of lower dimension; the residual gauge invarianee of the obtained Lagrangian is discussed. The general formulas obtained are valid for rotationally symmetric fields in Minkowski space. In particular, a new derivation of the zero curvature representation for dual spherically symmetric gauge fields is given.

Full text: PDF file (1396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:2, 157–164

Bibliographic databases:

Received: 21.07.1980

Citation: I. P. Volobuev, “Lagrangians for rotationally symmetric gauge fields in a space of arbitrary dimension”, TMF, 50:2 (1982), 240–250; Theoret. and Math. Phys., 50:2 (1982), 157–164

Citation in format AMSBIB
\Bibitem{Vol82}
\by I.~P.~Volobuev
\paper Lagrangians for rotationally symmetric gauge fields in a~space of arbitrary dimension
\jour TMF
\yr 1982
\vol 50
\issue 2
\pages 240--250
\mathnet{http://mi.mathnet.ru/tmf2106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662040}
\zmath{https://zbmath.org/?q=an:0496.53049|0549.53073}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 2
\pages 157--164
\crossref{https://doi.org/10.1007/BF01015296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH72200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2106
  • http://mi.mathnet.ru/eng/tmf/v50/i2/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Volobuev, G. Rudol'f, “Geometrical approach to the dimensional reduction of symmetric gauge fields”, Theoret. and Math. Phys., 62:3 (1985), 261–268  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:58
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019